# SDR ASAA2014091309123

- Difficulty date: September 13, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,900 hours, 8,138 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fault Code
- Condition: False Activation
- Location: Fuel Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERROGATED THE FMC CDU FOR ENGINE FAULTS.   FOUND FAULT 73-31071 FUEL FILTER SIGNALS DISAGREE NR 1 ENGINE. FAULT LEG 1,5,6 LONG TERM FAULT.  ACFT GROUNDED. PERFORMED T/C 78273000, OPS NORMAL, NR 1 ENG FAULT 73-31071, NO LONGER ACTIVE-NO FAULT HISTORY LAST 10 FLIGHTS.  CLEARS PLT. SEAM C.
